# SDR COEA2019112287810

- Difficulty date: October 8, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S531740000200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 200135 HEAVY CHECK COE/MAJOR REPAIR: FORWARD PRESSURE BULKHEAD UPPER L/H INBOARD CORNER BOND AREA HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0107423_01...15385 ISSUE A, DATED 11/20/2019.
